# SDR IPXA1668493

- Difficulty date: August 2, 2011
- Submitted: August 10, 2011
- Operation: Air carrier
- Aircraft: N311UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27741
- Aircraft time: 41,421 hours, 12,909 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tee Fitting
- Part number: 145T19291
- Condition: Corroded
- Location: Bs 955
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, FUSELAGE LT BS 955 TEE FITTING FWD LOWER HOLE FOUND FRETTING AT MATING SURFACE AREA.  FUSELAGE LT BS 955 REAR SPAR BULKHEAD AREA TEE FITTING.   REPLACED AND INSTALLED IAW EO B767-5350-17922-I APP 'C' FIG 6, ORG MAT'L IS 7075-T73 DIE FORGING, FRETTING AT MATING SURFACE AREA, THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR .
